MathSciNet Relay Station
MathSciNet bibliographic data
MR1931757 35J60 (35B25 35J20 58E05)
del Pino, Manuel; Felmer, Patricio Semi-classical states of nonlinear Schrödinger equations: a variational reduction method. Math. Ann. 324 (2002), no. 1, 1–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement